# SDR DU4R2006349

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Burned
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN BOTTOM EDGE HAS 5 AREA WITH STATIC BURNS.  BURNISHED OUT BURN MARKS, NDT VERIFIED NO CRACKS OR DEFECTS.  FABRICATED AND INSTALLED REPAIR DOUBLER 13.2" BY 3.9" FROM 2024-T3 .071 CLAD IAW B757 SRM 52-20-01, 51-20-01 AND PROCESS STANDARD 900-5-1 NR 4.
